MathSciNet Relay Station
MathSciNet bibliographic data
MR2277795 39A11
Kalikow, Steven; Knopf, Peter M.; Huang, Ying Sue; Nyerges, Gabor Convergence properties in the nonhyperbolic case $x_{n+1}=\frac{x_{n-1}}{1+f(x_n)}$. J. Math. Anal. Appl. 326 (2007), no. 1, 456–467.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement